Regular and Chaotic Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2004, Volume 9, Issue 2, Pages 91–100 (Mi rcd734)  

This article is cited in 1 scientific paper (total in 1 paper)

Billiards, invariant measures, and equilibrium thermodynamics. II

V. V. Kozlov

Steklov Mathematical Institute Russian Academy of Sciences, 117966 Moscow, Russia

Abstract: The kinetics of collisionless continuous medium is studied in a bounded region on a curved manifold. We have assumed that in statistical equilibrium, the probability distribution density depends only on the total energy. It is shown that in this case, all the fundamental relations for a multi-dimensional ideal gas in thermal equilibrium hold true.

DOI: https://doi.org/10.1070/RD2004v009n02ABEH000268


Bibliographic databases:

MSC: 82C22, 70F07, 70F45
Received: 03.11.2003
Language:

Citation: V. V. Kozlov, “Billiards, invariant measures, and equilibrium thermodynamics. II”, Regul. Chaotic Dyn., 9:2 (2004), 91–100

Citation in format AMSBIB
\Bibitem{Koz04}
\by V. V. Kozlov
\paper Billiards, invariant measures, and equilibrium thermodynamics. II
\jour Regul. Chaotic Dyn.
\yr 2004
\vol 9
\issue 2
\pages 91--100
\mathnet{http://mi.mathnet.ru/rcd734}
\crossref{https://doi.org/10.1070/RD2004v009n02ABEH000268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2081549}
\zmath{https://zbmath.org/?q=an:1078.82012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RCD.....9...91K}


Linking options:
  • http://mi.mathnet.ru/eng/rcd734
  • http://mi.mathnet.ru/eng/rcd/v9/i2/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. Dragović, M. Radnović, “Integrable billiards and quadrics”, Russian Math. Surveys, 65:2 (2010), 319–379  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021